Solving Ordinary differential equations with variable coefficients

  • Abdelbagy A. Alshikh Faculty of Science & technology, Omdurman Islamic University, Khartoum
Keywords: ZZ transform- differential equations.

Abstract

ZZ transform, whose fundamental properties are presented in this paper, is still not widely known, nor used, ZZ transform  may be used to solve problems without resorting to a new frequency domain . In this paper, we use ZZ Transform to solve Ordinary Differential equations with variable coefficients. The result reveals that the proposed method is very efficient, simple and can be applied to linear and nonlinear differential equations.

Author Biography

Abdelbagy A. Alshikh, Faculty of Science & technology, Omdurman Islamic University, Khartoum
Department of Mathematics

References

J.W. Miles, Integral Transforms in Applied Mathematics, Cambridge: Cambridge University Press, 1971.

LokenathDebnath and D. Bhatta. Integral transform and their Application second Edition, Chapman & Hall /CRC (2006).

Hassan Eltayeb and Ademkilicman, A Note on the Sumudu Transforms and differential Equations, Applied Mathematical Sciences, VOL, 4,2010, no.22,1089-1098.

Tarig M. Elzaki, (2011), The New Integral Transform “Elzaki Transform” Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, Number 1, pp. 57-64.

Abdelbagy A. Alshikh and Mohand M. AbdelrahimMahgoub, “A Comparative Study Between Laplace Transform and Two New Integrals “ELzaki” Transform and “Aboodh” Transform,” Pure and Applied Mathematics Journal2016; 5(5): 145-150.

Mohand M. AbdelrahimMahgob and Tarig M. Elzaki “ Solution of Partial Integro-Differential Equations by Elzaki Transform Method” Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 295 – 303.

K. S. Aboodh, The New Integral Transform “Aboodh Transform” Global Journal of pure and Applied Mathematics, 9(1), 35-43(2013).

Mohand M. AbdelrahimMahgob and Abdelbagy A. Alshikh “On The Relationship Between Aboodh Transform and New Integral Transform " ZZ Transform” , Mathematical Theory and Modeling , Vol.6, No.9, 2016.

Abdelilah K. Hassan Sedeeg and Mohand M. AbdelrahimMahgoub, “ Aboodh Transform Homotopy Perturbation Method For Solving System Of Nonlinear Partial Differential Equations,” Mathematical Theory and Modeling Vol.6, No.8, 2016,

ZainUlAbadinZafar, ZZ Transform method, IJAEGT, 4(1), 1605-1611, Jan (2016)..

ZainUlAbadinZafar, M.O. Ahmad, A. Pervaiz, Nazir Ahmad: ZZ Fourth Order Compact BVM for the Equation of Lateral Heat Loss ,Pak. J. Engg. & Appl. Sci. Vol. 11, July., 2012 (p. 96-103)

Zafar, H. Khan, Waqar. A. Khan, N-Transform- Properties and Applications, NUST Jour. Of Engg. Sciences, 1(1):127-133, 2008.

ZainUlAbadinZafar, et al., Solution of Burger’s Equation with the help of Laplace Decomposition method. Pak. J. Engg. & Appl. Sci. 12: 39-42, 2013.

Published
2016-12-01
How to Cite
A. Alshikh, A. (2016). Solving Ordinary differential equations with variable coefficients. Journal of Progressive Research in Mathematics, 10(1), 1454-1459. Retrieved from http://scitecresearch.com/journals/index.php/jprm/article/view/949
Section
Articles